RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2016, Volume 49, Issue 1, 14003, 19 pages (Mi jpha2)  

Yang–Baxter equations with two Planck constants

A. Levinab, M. Olshanetskycdb, A. Zotovebc

a NRU HSE, Department of Mathematics, Myasnitskaya str. 20, Moscow, 101000, Russia
b ITEP, B. Cheremushkinskaya str. 25, Moscow, 117218, Russia
c MIPT, Inststitutskii per. 9, Dolgoprudny, Moscow region, 141700, Russia
d IITP (Kharkevich Institute) RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russia
e Steklov Mathematical Institute RAS, Gubkina str. 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04217
15-51-52031
Ministry of Education and Science of the Russian Federation
Dynasty Foundation
The work was supported by RFBR grant 15-01-04217 and by joint RFBR project 15-51-52031 HHCa. The work of AL was partially supported by Department of Mathematics NRU HSE, the subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program and by the Simons Foundation. The work of AZ was also partially supported by the D Zimin's fund "Dynasty".


DOI: https://doi.org/10.1088/1751-8113/49/1/014003


Bibliographic databases:

ArXiv: 1507.02617
Document Type: Article
Received: 15.08.2015
Revised: 30.10.2015
Accepted:04.11.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jpha2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019